# SDR UPS04241788

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- Aircraft time: 66,060 hours, 48,036 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT HORIZONTAL STAB, UPPER SURFACE STA 17.2 TO 50.5 SKIN ABOVE NR 1 BALANCE PANEL BAY HAS SURFACE CORROSION.  CORROSION REMOVED IAW SRM 51-10-6.
